# SDR HEEA966485

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Defective
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR GLASS FOGGED UP.
